I am in excellent health except for a leg ache that occurs at night.

0
406
I had been on Phen/Fen about a year- just working out to try to get my weight down. I am in excellent health except for a mysterious leg ache that occurs only at night. I think it could be some kind of vitamin deficiency- can you suggest something? Please reply.

 

If you get muscle cramps in your legs (calves especially) at night, your blood may be low in calcium rather than potassium. If you are not eating calcium-rich foods on your weight loss eating plan, I would highly recommend you start eating dairy foods (3 – 4 cups of fat-free skim milk per day or 3 – 4 ounces of low-fat cheese) or taking calcium supplements – 1,000 milligrams for adult men and menstruating women (19 to 50 years of age) or 1,200 milligrams for menopausal women and senior men (51+ years of age) per day.

In case you haven’t heard, Phen / Fen have been found to cause heart valve problems requiring surgery or in some cases death when undiagnosed. These drugs were withdrawn by the FDA in September 1997 after the Mayo Clinic and a doctor in Fargo ND identified the heart valve problems of people on these drugs. I would highly recommend you ask your doctor about this immediately and whether or not you should be taking these drugs.